Certain analytical questions and the inverse Sturm–Liouville problem for an equation with highly singular potential
Doklady Akademii Nauk, Tome 185 (1969) no. 4, pp. 768-771
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_185_4_a9,
author = {F. S. Rofe-Beketov and E. Kh. Khristov},
title = {Certain analytical questions and the inverse {Sturm{\textendash}Liouville} problem for an equation with highly singular potential},
journal = {Doklady Akademii Nauk},
pages = {768--771},
year = {1969},
volume = {185},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_185_4_a9/}
}
TY - JOUR AU - F. S. Rofe-Beketov AU - E. Kh. Khristov TI - Certain analytical questions and the inverse Sturm–Liouville problem for an equation with highly singular potential JO - Doklady Akademii Nauk PY - 1969 SP - 768 EP - 771 VL - 185 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1969_185_4_a9/ LA - ru ID - DAN_1969_185_4_a9 ER -
%0 Journal Article %A F. S. Rofe-Beketov %A E. Kh. Khristov %T Certain analytical questions and the inverse Sturm–Liouville problem for an equation with highly singular potential %J Doklady Akademii Nauk %D 1969 %P 768-771 %V 185 %N 4 %U http://geodesic.mathdoc.fr/item/DAN_1969_185_4_a9/ %G ru %F DAN_1969_185_4_a9
F. S. Rofe-Beketov; E. Kh. Khristov. Certain analytical questions and the inverse Sturm–Liouville problem for an equation with highly singular potential. Doklady Akademii Nauk, Tome 185 (1969) no. 4, pp. 768-771. http://geodesic.mathdoc.fr/item/DAN_1969_185_4_a9/